# SDR USAA2014020700013

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Aircraft time: 97,354 hours, 17,897 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228757106
- Part serial: 1983
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 68,223 hours, 24,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CLT FLT 1729 EN ROUTE PHL TO CLT.  C AUTOPILOT COMMANDED AN ABRUPT INCREASE IN PITCH APPROACHING 30 DEGREES & RESULTING RAPID LOSS OF AIRSPEED AT 1400 FT AFTER TAKEOFF, IMMEDIATELY AFTER ENGAGING.  MX PERFORMED FAULT ISOLATION PROCEDURES, NO TROUBLE FOUND.  REPLACED CTR FCC, GND TESTED OK.  SHOP FINDINGS, UNIT FUNCTIONALLY TESTED GOOD.  HOWEVER, FOUND A23A1C25 CRACKED & LEAKING.  REPLACED A23A1C25.  AS A PRECAUTION, ALSO REPLACED A23A1C22, A23A1C23, A23A1C24, A1AC125, A1A1K1, A1A1K2, A1A1K3 & A1A1K4.
